# SDR USAA070367

- Difficulty date: May 9, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 45,180 hours, 45,180 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 65C263101A
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR MARKS LEFT INBOAD MID FLAP TRAILING EDGE WEDGE, UNDERSIDE 34 INCHES FROM I/B END.  INSTALLED BONDED REPAIR DOUBLER PER EA 98647, DEFECT SIZE:  6 INCHES.
